# SDR GTIA2018031602520

- Difficulty date: March 16, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 45,320 hours, 21,211 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM SKIN CORRODED, AT LT RIB 5.  REMOVED CORROSION ON THE LT FWD DOOR AND AFT GIRT BAR FITTING AREAS IAW SRM 53-11-14-283-005 R121.
